The finite-difference method for solving one-dimensional equations
Doklady Akademii Nauk, Tome 302 (1988) no. 5, pp. 1078-1081
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_302_5_a11,
author = {N. A. Dar'in and V. I. Mazhukin and A. A. Samarskii},
title = {The finite-difference method for solving one-dimensional equations},
journal = {Doklady Akademii Nauk},
pages = {1078--1081},
year = {1988},
volume = {302},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_302_5_a11/}
}
TY - JOUR AU - N. A. Dar'in AU - V. I. Mazhukin AU - A. A. Samarskii TI - The finite-difference method for solving one-dimensional equations JO - Doklady Akademii Nauk PY - 1988 SP - 1078 EP - 1081 VL - 302 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1988_302_5_a11/ LA - ru ID - DAN_1988_302_5_a11 ER -
N. A. Dar'in; V. I. Mazhukin; A. A. Samarskii. The finite-difference method for solving one-dimensional equations. Doklady Akademii Nauk, Tome 302 (1988) no. 5, pp. 1078-1081. http://geodesic.mathdoc.fr/item/DAN_1988_302_5_a11/